Asian Science Citation Index is committed to provide an authoritative, trusted and significant information by the coverage of the most important and influential journals to meet the needs of the global scientific community.  
ASCI Database
308-Lasani Town,
Sargodha Road,
Faisalabad, Pakistan
Fax: +92-41-8815544
Contact Via Web
Suggest a Journal
Journal of Applied Sciences
Year: 2011  |  Volume: 11  |  Issue: 15  |  Page No.: 2866 - 2869

R-Norm Shannon-Gibbs Type Inequality

Satish Kumar and Arun Choudhary    

Abstract: In this study, we study one parametric generalization measure of H (P) and H (P; Q). For the measure H (P; Q) we give three different kind of generalizations. These generalizations are R-Norm entropy and R-Norm inaccuracies. The Shannon-Gibbs type inequality has been generalized in different way using Holder’s inequality for R-Norm information measure and three different kinds of inaccuracy.

Cited References   |    Fulltext    |   Related Articles   |   Back
 
 
   
 
 
 
  Related Articles

 
 
 
 
 
 
 
 
 
Copyright   |   Desclaimer   |    Privacy Policy   |   Browsers   |   Accessibility